# SDR USAA2009081792153

- Difficulty date: July 25, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 30,749 hours, 33,523 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69489852
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON SHEAR TIE CLIP AT BS 380, S8L.  REPLACED SHEAR TIE CLIP AT BS 380, S8L IAW B737 SRM 51-10-02.
